# SDR 9613101146

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Location: Tail
- Part time: 58,178 hours
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

PRIOR TO PUSHBACK, APU TAILPIPE FIRE DEVELOPED.  AIRCRAFT APU FIRE BOTTLES WERE DISCHARGED AND FLAMES EXTINGUISHED.  THE PASSENGERS WERE DEPLANED THROUGHT THE JETWAY WITHOUT INCIDENT.  NO SMOKE WAS PRESENT IN CABIN.  MAINTENANCE INSPECTED APU AND SURROUNDING STRUCTURE, NO DAMAGE FOUND.  FIRE BOTTLES WERE REPLACED AND APU PLACED ON MEL.
